# SDR DALA2016060404440

- Difficulty date: June 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FRAME SUPPORT ANGLE BL0 AFT SIDE OF BS879 FRAME IN AFT SECTION OF FWD CARGO.  REMOVED FRAME SUPPORT ANGLE FROM BS 879 BL 0, FABRICATED NEW FRAME SUPPORT ANGLE AND INSTALLED AT BS879 BL 0 IAW DWG 143N1023, REV B, 140N2002 REV EU AND SRM 51-40-02, SRM 51-40-05.  NO FURTHER INSPECTION REQUIRED, PLEASE CLOSE LOG.
